On Riemann Sums and Lebesgue Integrals.
Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 49-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1995__120_3-4_178693,
author = {R. Nair},
title = {On {Riemann} {Sums} and {Lebesgue} {Integrals.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {49--54},
year = {1995},
volume = {120},
number = {3-4},
zbl = {0833.28002},
url = {http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178693/}
}
R. Nair. On Riemann Sums and Lebesgue Integrals.. Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 49-54. http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178693/